# SDR IPXA2024100744451

- Difficulty date: September 11, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,534 hours, 23,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC FLOOR BEAM, AT STA 1200 LBL 12 FOUND CORROSION. ACCOMPLISH PERMANENT REPAIR PER EO-91419-REQ1 AND VT-MAE 757-5360-27-A3686, REV- REVIEWED
